RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Matysiak, W

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:17
Abstract pages:180
Full texts:32
References:23
E-mail:

http://www.mathnet.ru/eng/person112940
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. W. Bryc, W. Matysiak, “Wilsonís $6-j$ laws and stitched Markov processes”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  333–356  mathnet  elib; Theory Probab. Appl., 60:2 (2016), 225–245  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019